Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 71, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at May 15, 2007, 3:54 AM EDT for Gilchrist County, Suwannee County, Florida. It took effect at May 15, 2007, 1:00 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 15, 2007, 3:54 AM EDT (07:54 UTC)
- In effect from
- May 15, 2007, 1:00 PM EDT
- Expired
- May 15, 2007, 6:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Jacksonville, FL
Counties Gilchrist County, FL, Suwannee County, FL
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 7.9 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 65 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 538 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 150754 AAA RFWJAX RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 354 AM EDT TUE MAY 15 2007 FLZ020>022-035-152200- /O.UPG.KJAX.FW.A.0075.070515T1700Z-070515T2200Z/ /O.NEW.KJAX.FW.W.0071.070515T1700Z-070515T2200Z/ /O.NEW.KJAX.FW.A.0076.070516T1600Z-070516T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST- 354 AM EDT TUE MAY 15 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EDT THIS AFTERNOON DUE TO LOW RHS AND MODERATE EAST WINDS... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING DUE TO LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EDT THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. THIS AFTERNOON...RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 2 TO 4 HOURS AND COMBINE WITH EAST WINDS AROUND 15 MPH AT TIMES. MINIMUM RELATIVE HUMIDITIES WILL BOTTOM OUT AROUND 30 PERCENT. WEDNESDAY AFTERNOON...RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 4 TO 6 HOURS AND BOTTOM OUT IN THE 25 TO 30 PERCENT RANGE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ023-030-031-036-152200- /O.NEW.KJAX.FW.A.0076.070516T1600Z-070516T2300Z/ BAKER-UNION-BRADFORD-ALACHUA- 354 AM EDT TUE MAY 15 2007 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING DUE TO LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. WEDNESDAY AFTERNOON...RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 3 TO 5 HOURS AND BOTTOM OUT IN THE 25 TO 30 PERCENT RANGE. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ HESS
1 follow-up statement
000 WWUS82 KJAX 151842 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 242 PM EDT TUE MAY 15 2007 FLZ020>022-152230- /O.UPG.KJAX.FW.A.0076.070516T1600Z-070516T2300Z/ /O.NEW.KJAX.FW.W.0072.070516T1600Z-070516T2300Z/ /O.CON.KJAX.FW.W.0071.000000T0000Z-070515T2200Z/ HAMILTON-SUWANNEE-COLUMBIA- 242 PM EDT TUE MAY 15 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM EDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. RELATIVE HUMIDITIES WILL BE NEAR 35 PERCENT FOR 2 TO 4 HOURS AND COMBINE WITH EAST WINDS AROUND 15 MPH AT TIMES. MINIMUM RELATIVE HUMIDITIES WILL BOTTOM OUT AROUND 30 PERCENT. WEDNESDAY AFTERNOON...RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 4 TO 5 HOURS AND BOTTOM OUT IN THE 26 TO 32 PERCENT RANGE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ036-152230- /O.EXA.KJAX.FW.W.0071.000000T0000Z-070515T2200Z/ /O.CON.KJAX.FW.A.0076.070516T1600Z-070516T2300Z/ ALACHUA- 242 PM EDT TUE MAY 15 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. WEDNESDAY AFTERNOON...RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 3 TO 4 HOURS AND BOTTOM OUT AROUND 30 PERCENT. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ035-152230- /O.CON.KJAX.FW.W.0071.000000T0000Z-070515T2200Z/ /O.CON.KJAX.FW.A.0076.070516T1600Z-070516T2300Z/ GILCHRIST- 242 PM EDT TUE MAY 15 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. RELATIVE HUMIDITIES WILL BE NEAR 35 PERCENT FOR 2 TO 4 HOURS AND COMBINE WITH EAST WINDS AROUND 15 MPH AT TIMES. MINIMUM RELATIVE HUMIDITIES WILL BOTTOM OUT AROUND 30 PERCENT. WEDNESDAY AFTERNOON...RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 3 TO 4 HOURS AND BOTTOM OUT IN THE 30 PERCENT RANGE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ023-030-031-152230- /O.CON.KJAX.FW.A.0076.070516T1600Z-070516T2300Z/ BAKER-UNION-BRADFORD- 242 PM EDT TUE MAY 15 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. WEDNESDAY AFTERNOON...RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 2 TO 4 HOURS AND BOTTOM OUT AROUND 30 PERCENT. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ ARS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at May 14, 9:26 PM EDT, 6 hours 28 minutes earlier.
Area forecast discussion, May 14, 9:26 PM EDT, 6 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
926 PM EDT MON MAY 14 2007
.PUBLIC UPDATE...MSAS ANALYSIS INDICATES HIGH PRESSURE TO THE NORTH
IS SLOWLY FILTERING SOUTHWARD...WITH MODERATE AND CONVERGING EASTERLY
FLOW CONTINUING OVER THE LOCAL WATERS EXTENDING TO THE IMMEDIATE
COASTLINE. THIS FLOW REGIME CONTINUES TO PRODUCE SCATTERED COASTAL
SHOWERS...WITH SHOWERS WEAKENING CONSIDERABLY UPON REACHING
COASTLINE. SOME OF THESE SHOWERS HAVE RECENTLY MADE NORTHWARD
PROGRESS INTO NASSAU AND SOUTHERN CAMDEN COUNTIES...AND THIS
IS IN RESPONSE TO FLOW REGIME SHIFTING FROM NORTHEAST TO EAST.
00Z KJAX SOUNDING INDICATES VERY DRY CONDITIONS ABOVE 10 KFT...
ALTHOUGH NEARLY SATURATED CONDITIONS PERSIST BELOW THIS LAYER
COMPLIMENTS OF MODERATE EASTERLY FLOW. THIS SETUP WILL PRODUCE
LOW-TOPPED SHOWERS AS WELL AS MEAGER PRECIP AMOUNTS DUE TO QUICK
MOVEMENT OF SHOWERS. IN ADDITION...VARIABLE CLOUDINESS WILL CONTINUE
THROUGH THIS EVENING (AND POSSIBLY THROUGH MUCH OF TONIGHT) FOR MUCH
OF NORTHEAST FLORIDA AS WELL AS EASTERN HALF OF SOUTHEAST GEORGIA
COMPLIMENTS OF ISENTROPIC PROCESS (I.E., WARMER AIR GLIDING OVER
RELATIVELY COOLER SURFACE). IN ADDITION...SMOKE PLUMES FROM ONGOING
WILDFIRES WILL CONTINUE TO IMPACT AREAS TO THE SOUTHWEST AND WEST.
WILL UPDATE FORECAST PACKAGE TO INCREASE CLOUD COVERAGE FOR LARGE
PORTION OF JAX CWA AS WELL AS INTRODUCE ISOLATED SHOWERS FOR GEORGIA
COASTLINE.
WILL CONTINUE HIGH SURF ADVISORY FOR NORTHEAST FLORIDA COASTLINE DUE
TO BREAKER HEIGHTS UPWARDS OF 7 FT (CRITERIA).
&&
.MARINE...WINDS AT BUOYS ARE CURRENTLY SUSTAINING NEAR 20 KNOTS...
WITH OCCASIONAL GUSTS TO 25 KNOTS. SEAS ARE RUNNING 6-8 FT. WINDS
WILL SLOWLY DECREASE OVERNIGHT...AND MIDNIGHT SHIFT WILL LIKELY
MAINTAIN SCA HEADLINES THROUGH TUESDAY DUE 7 FT SEAS CRITERIA.
AS ADVERTISED...ANOTHER STRONG NORTHERLY SURGE WITH SCA CONDITIONS
IS EXPECTED FRIDAY FOLLOWING THE NEXT COLD FRONT.
&&
.AVIATION...MVFR CONDITIONS WILL LIKELY ESTABLISH MOST SITES BY 06Z
AS ONSHORE FLOW INTERACTS WITH NOCTURNAL EFFECTS. WINDS HAVE BACKED
OFF WITH MOST SITE REPORTING SUSTAINED WINDS BELOW 10 KNOTS...HOWEVER
WINDS WILL LIKELY INCREASE AGAIN BY 14Z TUESDAY.
&&
.FIRE WEATHER (PER DAY SHIFT)...WINDS WILL NOT BE QUITE AS STRONG ON
TUESDAY...IN THE 10 TO 20 MPH RANGE. RHS WILL DROP TO NEAR CRITICAL
LEVELS ALONG THE I-10 CORRIDOR AND INTERSECTION WITH I-75 AND
COMBINED WITH BREEZY WINDS...MARGINAL RED FLAG CONDITIONS ARE
EXPECTED. THEREFORE A FIRE WEATHER WATCH IS IN EFFECT AND WILL LET
THE NEXT SHIFT MAKE DECISION ON WHETHER TO UPGRADE OR NOT. RHS WILL
BE NEAR CRITICAL LEVELS FOR 2-3 HOURS AGAIN WEDNESDAY IN THIS AREA
BUT WINDS ARE EXPECTED TO BE LIGHT AND WILL NOT ISSUE A WATCH ATTM.
MOISTURE LEVELS ARE EXPECTED TO INCREASE THURSDAY AS A FRONT
APPROACHES. THEN STRONG NE WINDS WILL RETURN FRIDAY WITH DRY
CONDITIONS.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HIGH SURF ADVISORY UNTIL 8 PM EDT TUESDAY FOR DUVAL-FLAGLER-
NASSAU-ST JOHNS.
FIRE WEATHER WATCH TUESDAY AFTERNOON FOR COLUMBIA-GILCHRIST-
HAMILTON-SUWANNEE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT WEDNESDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 11 PM EDT TUESDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
20 NM.
&&
.PREVIOUS PUBLIC...MSAS ANALYSIS SHOWS SURFACE HIGH PRESSURE HAS
SETTLED IN OVER THE CAROLINAS WITH RIDGING DOWN THE LEE SIDE OF
THE APPALACHIANS AND INTO THE NORTHERN PORTIONS OF OUR FORECAST
AREA. THIS IS ALLOWING SOME OF THE DRIER AIR AT THE SURFACE TO
ADVECT IN RESULTING IN DEWPOINTS RIGHT AROUND 50 FOR THE NORTHERN
PORTIONS. THIS IS IN STARK CONTRAST TO THE CONDITIONS ALONG AND
SOUTH OF A JAX TO GNV LINE WHERE DEWPOINTS CONTINUE IN THE LOWER
TO MID 60S IN CONVERGENT NORTHEAST FLOW REGIME. STRONG NORTHEAST
FLOW OVER THE LOCAL COASTAL WATERS HAVE LED TO HIGH SURF
CONDITIONS...ESPECIALLY ALONG THE SOUTHERN FLORIDA COASTAL SECTIONS
WITH 6 TO 8 FT BREAKERS AND WILL CONTINUE CFW WITH THE AFTERNOON
PACKAGE.
OTHERWISE...FOR THE REMAINDER OF THIS EVENING...LOOKS LIKE THE WRF
IS VERIFYING THE BEST IN KEEPING THE MOISTURE UP TO 700 MB AROUND
A LITTLE LONGER THAN THE GFS. THIS WILL RESULT IN SCATTERED
SHOWERS OVER SOUTHERN SECTIONS WITH A THUNDERSTORM NOT OUT OF THE
QUESTION FOR MARION COUNTY FOR THE EARLY EVENING HOURS. MODELS
SHOW THAT THE THE DRY AIR ON WATER VAPOR INFILTRATING THE NORTHERN
ZONES WILL GRADUALLY SPREAD OVER THE REMAINDER OF THE FORECAST
AREA WITH GENERALLY DRY CONDITIONS OVERNIGHT. WITH CONVERGENT FLOW
ALONG THE COASTLINE...CANNOT RULE OUR AN ISOLATED LOW TOPPED
SHOWER AND WILL INCLUDE IN THE GRIDS.
WILL FOLLOW THE WRF CLOSELY FOR THE SHORT TERM BUT BLEND IN SOME
ASPECTS OF THE GFS. TUESDAY LOOKS TO BE A MOSTLY DRY DAY AS
NORTHEAST FLOW GRADUALLY TRANSITIONS TO EAST FLOW THROUGH THE DAY.
WRF DOES KEEP MOISTURE UP TO 700 MB IN FOR EXTREME SOUTHERN SECTIONS
AND CANNOT RULE OUT AN ISOLATED SHOWER LATE IN THE DAY AS MOISTURE
BEGINS TO INCREASE FROM THE SOUTH. ALTHOUGH WINDS WILL BE LESS
THAN TODAY...STILL EXPECT BREEZY CONDITIONS WITH HIGHER GUSTS
THROUGH THE AFTERNOON HOURS.
THROUGH THE OVERNIGHT HOURS TUESDAY...MODELS AGREE IN BRINGING
FRONT BACK TO THE NORTH WITH THE GFS A LITTLE SLOWER IN THE
MOISTURE RECOVERY. WILL INCREASE POPS SLIGHTLY THROUGH THE
NIGHTTIME HOURS BUT GENERALLY CONFINE TO A MARION TO FLAGLER LINE.
WRF REALLY SURGES MOISTURE NORTHWARD ON WED WITH THE GFS
MAINTAINING ITS SOUTHERN SOLUTION. WILL USE A BLEND FOR THIS CYCLE
AND INDICATE SCATTERED POOPS WELL SOUTH OF THE I-10 CORRIDOR ON
WED AFTERNOON.
IT WILL BE THE SQUEEZE PLAY FOR THU AS MOISTURE INCREASES FROM THE
SOUTH AND FRONT DROPS DOWN FROM THE NORTH. MOISTURE REALLY LACKING
ACCORDING TO THE LATEST GFS RUN FOR THE FRONTAL BOUNDARY AS IT
SWINGS THROUGH. WRF CONTINUES TO BE MUCH MORE MOIST WITH LOCAL POP
TOOLS INDICATING 80% POPS WITH THE FRONTAL PASSAGE. WILL SIDE
CLOSER TO THE GFS AND HAVE POPS SIMILAR TO CURRENTLY ADVERTISED
SCATTERED COVERAGE.
.LONG TERM...HIGH PRESSURE BUILDS IN THE WAKE OF THE FRONT WITH
DRY CONDITIONS EXPECTED THROUGH THE WEEKEND.
&&
ECZHazardous weather outlook, May 14, 7:30 PM EDT, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 730 PM EDT MON MAY 14 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-151000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 730 PM EDT MON MAY 14 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... ...LARGE WILDFIRES CONTINUE ACROSS PARTS OF THE AREA... ...HIGH RISK OF RIP CURRENTS AT AREA BEACHES... ...HIGH SURF ADVISORY FOR NORTHEAST FLORIDA COASTLINE... .WILDFIRE AND DENSE SMOKE/FOG IMPACT...LARGE WILDFIRES CONTINUE ACROSS THE REGION PROMPTING SOME EVACUATIONS AND ROAD CLOSURES. RESIDENTS ARE URGED TO FOLLOW THE ADVICE OF LOCAL AUTHORITIES. PEOPLE WITH RESPIRATORY PROBLEMS AND THE ELDERLY SHOULD REMAIN INDOORS IN AREAS WITH THICK SMOKE. .RIP CURRENT AND SURF IMPACT...STRONG NORTHEAST WINDS AND MODERATE TO LARGE SURF WILL BRING A HIGH RISK OF RIP CURRENTS AT AREA BEACHES. BREAKERS UPWARDS OF 7 TO 8 FEET CAN BE EXPECTED ALONG THE NORTHEAST FLORIDA COASTLINE...PROMPTING A HIGH SURF ADVISORY FOR THIS AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... WILDFIRE AND SMOKE IMPACTS ARE EXPECTED THROUGH MUCH OF THE PERIOD. THE NEXT COLD FRONT WILL BRING A CHANCE OF THUNDERSTORMS TO THE AREA THURSDAY AND THURSDAY NIGHT. A NORTHEAST SURGE FOLLOWING THE FRONT WILL BRING MUCH DRIER AND BREEZY CONDITIONS FOR FRIDAY AND THE WEEKEND. THE RISK OF RIP CURRENTS IS EXPECTED TO BE ABOVE NORMAL THROUGH MUCH OF THE UPCOMING WEEK AND NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ECZ
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 3:54 AM EDT | Fire Weather Watch | JAX | Baker, Bradford, Gilchrist, Suwannee, Union | 23 hr |
| May 15, 2:42 PM EDT | Red Flag Warning | JAX | Baker, Bradford, Gilchrist, Suwannee, Union | 28 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.